Several stability theorems concerning biLipschitz maps of the Heisenberg group are established, extending (with nonsharp exponent) analogous results of F. John in Euclidean space. Due to the different geometry, the proof of John can not be extended. A careful analysis of the behavior of geodesics under biLipschitz maps is the main tool of the present paper.

Stability of isometric maps in the Heisenberg group / N. Arcozzi; D. Morbidelli. - In: COMMENTARII MATHEMATICI HELVETICI. - ISSN 0010-2571. - STAMPA. - 83:(2008), pp. 101-141. [10.4171/CMH/120]

Stability of isometric maps in the Heisenberg group

ARCOZZI, NICOLA;MORBIDELLI, DANIELE
2008

Abstract

Several stability theorems concerning biLipschitz maps of the Heisenberg group are established, extending (with nonsharp exponent) analogous results of F. John in Euclidean space. Due to the different geometry, the proof of John can not be extended. A careful analysis of the behavior of geodesics under biLipschitz maps is the main tool of the present paper.
2008
Stability of isometric maps in the Heisenberg group / N. Arcozzi; D. Morbidelli. - In: COMMENTARII MATHEMATICI HELVETICI. - ISSN 0010-2571. - STAMPA. - 83:(2008), pp. 101-141. [10.4171/CMH/120]
N. Arcozzi; D. Morbidelli
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/60472
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact